MAUDE Adverse Event Report: COVIDIEN ARGYLE; CATHETER AND TIP, SUCTION

COVIDIEN ARGYLE; CATHETER AND TIP, SUCTION
Model Number 8888505164
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2017
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported procedure: avr.Product was used with pump oxygenators.It did not aspirated.The customer tested the product after surgery, it was confirmed air leaked from connector between tubing and handle.
 
Additional Manufacturer Narrative
One decontaminated sample with lot number 629986364x was received for evaluation.After performing an inspection the condition reported was not observed, the product specifications met quality acceptance criteria.The device history record (dhr) file was reviewed indicating that product was released meeting all quality standard requirements.After an evaluation of the sample for the reported leaking in the bonding between the white and clear components of the yankauer and according to the product specification, the bonding between these components is not sealed (only 2 sides out of 4 are sealed with solvent), therefore these products have never been sealed and meet all the product acceptance criteria, form fit and function.The potential failure mode reported by the customer could have been generated by an external factor not related with the device performance.There are no corrective actions deemed necessary at this moment.The process is running according to product specifications meeting quality acceptance criteria.We will continue monitoring the process for any adverse trends that require immediate attention.If information is provided in the future, a supplemental report will be issued.

Brand Name
ARGYLE
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 1113 cuidad
tijuana,na 22444
MX  22444
MDR Report Key6849079
Report Number9612030-2017-05157
Device Sequence Number13631208
Product Code JOL
UDI-Device Identifier20884527020000
UDI-Public20884527020000
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2022
Device Model Number8888505164
Device Catalogue Number8888505164
Device Lot Number705889264X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/17/2017
Supplement Date Received by Manufacturer08/17/2017
Initial Report FDA Received Date09/07/2017
Supplement Report FDA Received Date02/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1